... side effects as I did not experience this on the Pristiq. Please answer, good or bad. I need to know. My husband will not be happy at all if this affects me in this way!! Lexapro affected me this way in the past and believe me, it was a rocky road!
Well, I think any of these meds can have these effects you mention. I also would not worry as much about what your husband wants and what it is that you want and need to feel healthy. Of course you need a few months to feel full benefit of these meds so I would say your spouse needs to at least let you figure out for yourself how a medication makes you feel before how it makes him feel:)
With that said I have taken trintelex, pristiq and lexapro and didn't notice any having any dramatic sexual side effects. So, I'm probably no help as far as actual side effects.
However, being a female having been dealing with this for many years with many meds... worry about you first:) The rest comes there after!!!
sapphire; I could not agree with these ladies more, YOU are the most importaint thing to get fixed first and foemost. But just like you were told almost every one of these can affect the sexual side of us. We are all different. But as Wildcat has said don't worry about that part our mind is a very powerful orgin and the only orgen to worry about right now. We can put so much pressure on ourselfs that we well think we are having different effects. So just try and be patient and follow the doctors order. And just for the record if there is any problem talk to the doctor about it, Many times even for woman they can give you something that can help. But for right now dear it is all about you. do not feel guilty. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Posted 29 Jul 2015 • 5 answers
Posted 20 Aug 2016 • 0 answers
Posted 23 Nov 2017 • 1 answer
Posted 2 Dec 2017 • 4 answers